MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 46MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 46MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.217S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.(b)(4).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient presented with hip pain three weeks post-operative.On x-ray, implants show a superior cutout of the femoral head.The original date of implantation was (b)(6) 2020.The patient was having her femoral neck system (fns) implants removed and undergoing a hip hemi arthroplasty.The procedure and patient outcomes were unknown.Concomitant devices reported: antirotation screw for femoral neck sys 100mm length - ster (part# 04.168.500s, lot# 3l32061, quantity# 1).5.0mm ti locking scr slf-tpng w/t25 stardrive 46mm-sterile (part# 412.217s, lot# 2l48457, quantity# 1).Bolt for femoral neck system 100mm length-sterile (part# 04.168.300s, lot# 3l31939, quantity# 1).This report is for 1 5.0mm ti locking scr slf-tpng w/t25 stardrive 46mm-sterile.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted.Visual inspection: 5.0mm ti locking scr slf-tpng w/t25 stardrive 46mm-sterile (part.No: 412.217s, lot.No: 2l48457, qty: 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the device looks good without any physical damage except normal wear.Functional test: a complete functional test cannot be performed at cq due to the received condition of the devices.But the screw was inserted and screwed in properly into neck fix plate 1-ho tan (04.168.000/ 5l44120).Dimensional inspection: dimensional inspection of the returned devices was performed at cq.Threaded diameter of the received screw was measured and is within specification as per the relevant drawings.Document/specification review: the relevant drawings were reviewed during the investigation: no design issues or discrepancies were noted during the investigation.Investigation conclusion: the complaint could not be confirmed for 5.0mm ti locking scr slf-tpng w/t25 stardrive 46mm-sterile (part.No: 412.217s, lot.No: 2l48457).A definitive root cause for the reported problem could not be determined.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h4, h6: a device history record (dhr) review was conducted: part: 412.217s, lot: 2l48457, manufacturing site: mezzovico, release to warehouse date: 17.Dec.2018, expiry date: 30.Nov.2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 46MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10480437
Report Number2939274-2020-03928
Device Sequence Number2792933
Product Code KTT
UDI-Device Identifier10886982275448
UDI-Public(01)10886982275448
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.217S
Device Catalogue Number412.217S
Device Lot Number2L48457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date09/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCREW FOR FEM NECK SYS 100MM LENGTH; BOLT FOR FEMORAL NECK SYSTEM 100MM LENGTH-STERILE; FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight73